# SDR FDEA202406040768

- Difficulty date: June 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 70,646 hours, 26,672 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG EMERGENCY LIGHT SWITCH INOP. REPLACED ONE TERMINAL ON WIRE W2052-0013-18 IAW WDM 33-51-11 SHEET 1 AND SWPM 20-30-  11, OP. TEST SATISFACTORY IAW AMM 33-51-00-5.
